# SDR CA020910005

- Difficulty date: September 7, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,294 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010335
- Condition: Cracked
- Location: Hyd System
- Part time: 29,397 hours, 38,229 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED COMPLETE LOSS OF NR 2 HYDRAULIC SYSTEM AFTER SELECTING GEAR DOWN ON APPROACH.  AIRCRAFT LANDED WITHOUT INCIDENT . INSPECTION FOUND NR 2 HYD SYTEM LOSS OF FLUID,  LT OUTBOARD ROLL SPOILER RETURN LINE CRACKED & LEAKING. TEMP LINE INSTALLED, ENGINE DRIVEN PUMP & FILTERS REPLACED & LEAK CHECKED,  AIRCRAFT RETURNED TO SERVICE.
